Metrics

From
A New Collocation Method for Systems of Nonlinear Fredholm Integral Equations by S.A. Edalatpanah and E. Abdolmaleki Applied Mathematics and Physics. 2014, 2(1), 15-18 doi:10.12691/amp-2-1-5
Views
20007
Html 19143
Abstract 864
21 January 2014 (publication date) through 27 May 2022 *
22.28 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 10865
PDF4457
Epub1395
XML1718
PPT1266
Figures318
Tables1711
Export: 3845
RIS1175
BibTex1419
Endnote1251
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com